# SDR DHL200071795D

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Frayed
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, TOP SECTION VERT STAB ELEVATOR QUADRANT CONTROL CABLE RUN NR EBL FRAYED LEFT SIDE.  REMOVED FRAYED CABLE, FABRICATED AND INSTALLED NEW CABLE PER B727 MM 27-30-41.  RIG AND OPS CK PER B727 MM 27-30-1.  REF:N/R 4674.
